Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

depression causing pimples, please suggest me

I am a Bipolar patient since 1 year doctor has given me medicine and i am following it regularly now I am feeling well but lot of side effect seen pimples,dizziness,equilibrium distarbance etc shall I stop the medicine antidepressant pls suggest me.I am a Bipolar patient since 1 year doctor has given me medicine and i am following it regularly now I am feeling well but lot of side effect seen pimples,dizziness,equilibrium distarbance etc shall I stop the medicine antidepressant pls suggest me.
Asked On : Tue, 8 Dec 2009
Answers:  1 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
ar patient cannot stop all the medicines but can change the drugs to suit your constitution.Pimples are not the side effects of drar patient cannot stop all the medicines but can change the drugs to suit your constitution.Pimples are not the side effects of drugs alone but could also be an independent condition. If so. it will be safer to consult a Dermatologist (Skin . specialist). It is always safe to speak to your treating doctor about your problems rather than asking a second doctor for a problem which is under the treatment of another.ar patient cannot stop all the medicines but can change the drugs to suit your constitution.Pimples are not the side effects of drugs alone but could also be an independent condition. If so. it will be safer to consult a Dermatologist (Skin . specialist). It is always safe to speak to your treating doctor about your problems rather than asking a second doctor for a problem which is under the treatment of another.
Answered: Tue, 8 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor